# SDR SWAA2023121524179

- Difficulty date: November 22, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 26,896 hours, 13,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BIN UNDER FLOOR STRAP STA 789 RBL 20 CORRODED.<[01] REMOVED AND REPLACED NUTPLATE STRAP PER SRM 51-40-02;[02] REMOVED AND REPLACED NUTPLATE STRAP PER SRM 51-40-02;[03] VERIFIED CORRECTIVE ACTION #1&2
